A female asked:
If my wbc decreased on methimazole will they also decrease on ptu?
1 doctor answer • 1 doctor weighed in
Specializes in General Surgery
Yes, most likely.: PTU may even have a higher chance of causing this. Some decrease can usually be seen due to a number of factors. It should be monitored. With good physician monitoring, and the correct diagnosis treatment, you should be safe. Some of these effects are only temporary.
Good luck / Prayers your way
Created for people with ongoing healthcare needs but benefits everyone.
786 viewsAnswered >2 years ago
Last updated Feb 28, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.